Alert archive / Minnesota / Snow Advisories in 2006

Snow Advisory 5, NWS Twin Cities, MN

March 15, 20066 counties in Minnesota

NWS Twin Cities, MN issued this snow advisory at Mar 15, 2006, 4:17 AM CST for 6 counties in Minnesota. It took effect at Mar 15, 2006, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 15, 2006, 4:17 AM CST (10:17 UTC)
In effect from
Mar 15, 2006, 6:00 PM CST
Expired
Mar 15, 2006, 2:09 PM CST
In force
Issued by
NWS Twin Cities, MN

Counties Brown County, MN, Faribault County, MN, Martin County, MN, Redwood County, MN, Watonwan County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 129 km from the middle of the area, began a volume at 10:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 10.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2006-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2006-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1252 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KMPX 151017
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
417 AM CST WED MAR 15 2006

...WINTER STORM TO PRODUCE MORE SIGNIFICANT SNOW THIS EVENING AND
THURSDAY...

.SNOW ACCUMULATIONS OF THREE TO SEVEN INCHES ARE ANTICIPATED OVER
MOST OF SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN FROM
TONIGHT INTO THURSDAY. A WINTER STORM WARNING IS IN EFFECT ALONG
AND SOUTH OF A LINE FROM WILLMAR MINNESOTA...TO THE NORTHERN TWIN
CITIES METRO AREA...TO CHIPPEWA FALLS WISCONSIN. A SNOW ADVISORY
IS IN EFFECT GENERALLY SOUTHWEST OF THE MINNESOTA RIVER...ROUGHLY
FROM GRANITE FALLS TO BLUE EARTH MINNESOTA.  

DURING THE DAY WEDNESDAY...A LOW PRESSURE SYSTEM WILL GATHER
STRENGTH AS IT MOVES OVER THE CENTRAL PLAINS. AS THE LOW
APPROACHES SNOW WILL BEGIN ON WEDNESDAY EVENING ACROSS WEST
CENTRAL MINNESOTA...AND SPREAD INTO SOUTHERN MINNESOTA AND WEST
CENTRAL WISCONSIN OVERNIGHT INTO THURSDAY.

MNZ057>063-065>070-075>077-083-084-151830-
/O.UPG.KMPX.WS.A.0003.060316T0000Z-060317T0000Z/
/O.NEW.KMPX.WS.W.0003.060316T0000Z-060316T1800Z/
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-
MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-
BLUE EARTH-WASECA-
INCLUDING THE CITIES OF...WILLMAR...LITCHFIELD...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
ST. PETER...LE SUEUR...FARIBAULT...MANKATO...WASECA
417 AM CST WED MAR 15 2006

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 12 PM CST THURSDAY. THE WINTER STORM WATCH IS NO
LONGER IN EFFECT. 

DURING THE EVENING HOURS...SNOW WILL BEGIN FROM WEST TO EAST ACROSS
CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN CITIES
METRO AREA. THIS SNOW WILL LIKELY BE HEAVY AT TIMES OVERNIGHT AND
THURSDAY MORNING. SIGNIFICANT SNOWFALL ACCUMULATIONS OF FIVE TO
SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY
THURSDAY.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS...INCLUDING I-35
AND I-94.

$$

MNZ078-085-093-WIZ023>028-151830-
/O.UPG.KMPX.WS.A.0003.060316T0000Z-060317T0000Z/
/O.NEW.KMPX.WS.W.0003.060316T0000Z-060317T0000Z/
GOODHUE-STEELE-FREEBORN-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...
BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...
EAU CLAIRE...ALTOONA
417 AM CST WED MAR 15 2006

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM CST THURSDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT. 

SNOW WILL BEGIN DURING THE EVENING HOURS FROM ALBERT LEA...TO RED
WING MINNESOTA...AND INTO WEST CENTRAL WISCONSIN. THE SNOW MAY
BECOME HEAVY AT TIMES LATE TONIGHT AND ON THURSDAY. SIGNIFICANT 
SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES ARE ANTICIPATED
BEFORE THE SNOW ENDS LATE ON THURSDAY. ISOLATED ACCUMULATIONS OF
NEAR EIGHT INCHES ARE POSSIBLE AS WELL.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS ...INCLUDING ON
I-35...I-94 AND I-90.

$$

MNZ064-073-074-082-091-092-151830-
/O.NEW.KMPX.SN.Y.0005.060316T0000Z-060316T1500Z/
YELLOW MEDICINE-REDWOOD-BROWN-WATONWAN-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...GRANITE FALLS...REDWOOD FALLS...
NEW ULM...ST. JAMES...FAIRMONT...BLUE EARTH
417 AM CST WED MAR 15 2006

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST THURSDAY. 

SNOW WILL BEGIN BY EARLY EVENING OVER THE ADVISORY AREA AND
PERSIST THROUGH THE OVERNIGHT HOURS.  THE SNOW WILL LIKELY END BY
LATE MORNING ON THURSDAY...WITH TOTAL AMOUNTS EXPECTED BETWEEN
THREE TO SIX INCHES.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JPR/MTF
1 follow-up statement
000 
WWUS43 KMPX 152009
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CST WED MAR 15 2006

...WINTER STORM TO PRODUCE SIGNIFICANT SNOW TONIGHT AND THURSDAY...

.SNOW IS EXPECTED TO SPREAD ACROSS CENTRAL AND SOUTHERN MINNESOTA
INTO WEST CENTRAL WISCONSIN THIS EVENING...AND CONTINUE OVERNIGHT
INTO THURSDAY. THE HEIGHT OF THE STORM...WITH THE HEAVIEST
SNOWFALL...IS EXPECTED TO OCCUR PRIOR TO AND DURING THE MORNING
COMMUTE...GENERALLY BETWEEN 2 AM AND 8 AM THURSDAY. A WINTER STORM
WARNING IS IN EFFECT ALONG AND SOUTH OF A BENSON...TO THE TWIN
CITIES...TO CHIPPEWA FALLS LINE...WHERE SNOW ACCUMULATIONS OF FOUR TO
EIGHT INCHES ARE ANTICIPATED.

IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING
AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS.


MNZ064-073-074-082-091-092-160415-
/O.UPG.KMPX.SN.Y.0005.060316T0000Z-060316T1500Z/
/O.EXB.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/
YELLOW MEDICINE-REDWOOD-BROWN-WATONWAN-MARTIN-FARIBAULT-
INCLUDING THE CITIES OF...GRANITE FALLS...REDWOOD FALLS...
NEW ULM...ST. JAMES...FAIRMONT...BLUE EARTH
209 PM CST WED MAR 15 2006

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM CST THURSDAY. THE SNOW ADVISORY IS NO LONGER IN
EFFECT. 

A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A
BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE.

SNOW WILL BEGIN THIS EVENING OVER WEST AND SOUTH CENTRAL MINNESOTA
AND PERSIST THROUGH THE OVERNIGHT HOURS. THE SNOW WILL LIKELY END
BY LATE MORNING ON THURSDAY...WITH TOTAL AMOUNTS EXPECTED BETWEEN
4 AND 8 INCHES. 

IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING
AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

MNZ054>056-160415-
/O.EXB.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/
LAC QUI PARLE-SWIFT-CHIPPEWA-
INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO
209 PM CST WED MAR 15 2006

...WINTER STORM WARNING IN EFFECT FROM 9 PM THIS EVENING TO 12 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM CST THURSDAY. 

A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A
BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE.

DURING THE EVENING HOURS...SNOW WILL BEGIN ACROSS WEST CENTRAL
MINNESOTA...INCLUDING THE MADISON...BENSON...AND MONTEVIDEO
AREAS. THIS SNOW WILL LIKELY BE HEAVY AT TIMES OVERNIGHT AND
THURSDAY MORNING. SNOWFALL ACCUMULATIONS OF FIVE TO SEVEN INCHES
ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY THURSDAY.

IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING
AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS.

$$

MNZ057>063-065>070-075>077-083-084-160415-
/O.EXT.KMPX.WS.W.0003.060316T0300Z-060316T1800Z/
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-RENVILLE-
MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-
BLUE EARTH-WASECA-
INCLUDING THE CITIES OF...WILLMAR...LITCHFIELD...MONTICELLO...
MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...OLIVIA...
HUTCHINSON...GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...
ST. PETER...LE SUEUR...FARIBAULT...MANKATO...WASECA
209 PM CST WED MAR 15 2006

...WINTER STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO
12 PM CST THURSDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 12 PM CST THURSDAY. 

A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A
BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE.

DURING THE EVENING HOURS...SNOW WILL BEGIN FROM WEST TO EAST
ACROSS CENTRAL AND SOUTH CENTRAL MINNESOTA...INCLUDING THE TWIN
CITIES METRO AREA. THIS SNOW WILL LIKELY BE HEAVY AT TIMES
OVERNIGHT AND THURSDAY MORNING. SNOWFALL ACCUMULATIONS OF FIVE TO
SEVEN INCHES ARE ANTICIPATED BEFORE THE SNOW ENDS NEAR MIDDAY
THURSDAY.

IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING
AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS...INCLUDING 
I-35 AND I-94.

$$

MNZ078-085-093-WIZ023>028-160415-
/O.EXT.KMPX.WS.W.0003.060316T0300Z-060317T0000Z/
GOODHUE-STEELE-FREEBORN-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-
EAU CLAIRE-
INCLUDING THE CITIES OF...RED WING...OWATONNA...ALBERT LEA...
HUDSON...NEW RICHMOND...RIVER FALLS...PRESCOTT...MENOMONIE...
BOYCEVILLE...DURAND...PEPIN...CHIPPEWA FALLS...BLOOMER...
EAU CLAIRE...ALTOONA
209 PM CST WED MAR 15 2006

...WINTER STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM CST THURSDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT FROM 9 PM THIS EVENING
TO 6 PM CST THURSDAY. 

A WINTER STORM WARNING IS IN EFFECT ALONG AND SOUTH OF A
BENSON...TO THE TWIN CITIES...TO CHIPPEWA FALLS LINE.

SNOW WILL BEGIN DURING THE MID TO LATE EVENING HOURS FROM
ALBERT LEA...TO RED WING...AND INTO WEST CENTRAL WISCONSIN. THE
SNOW MAY BECOME HEAVY AT TIMES LATE TONIGHT AND ON THURSDAY.
SIGNIFICANT SNOWFALL ACCUMULATIONS OVER SIX INCHES ARE ANTICIPATED
BEFORE THE SNOW ENDS LATE ON THURSDAY. ISOLATED ACCUMULATIONS OF
NEAR EIGHT INCHES ARE POSSIBLE AS WELL.

IN ADDITION...BRISK NORTHERLY WINDS WILL LIKELY RESULT IN SOME BLOWING
AND DRIFTING SNOW...ESPECIALLY IN THE OPEN AND UNSHELTERED AREAS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS ...INCLUDING ON
I-35...I-94 AND I-90.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this snow advisory went out at Mar 15, 3:46 AM CST, 31 minutes earlier.

Area forecast discussion, Mar 15, 3:46 AM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
346 AM CST WED MAR 15 2006

.DISCUSSION...TODAY THROUGH FRIDAY NIGHT
POTENTIAL FOR HEAVY SNOW STILL LOOKS GOOD FOR TONIGHT INTO
THURSDAY. THERE CONTINUE TO BE DIFFERENCES BETWEEN NAM AND GFS BUT
THE GFS HAS BEEN THE MOST CONSISTENT WITH THE STRONG ISENTROPIC
LIFT IN A NORTHWEST TO SOUTHEAST BAND ACROSS PARTS OF SOUTHERN
MINNESOTA INTO WEST CENTRAL WISCONSIN. ECMWF ALSO CLOSER TO GFS.
THE SOUNDING PROFILES ON BUFKIT SHOWING SOME DRY AIR TO OVERCOME
AT FIRST..SO EXPECT MOST SNOW AFTER ABOUT 03Z...ESPECIALLY EAST.
THERE IS UP TO 3 G/KG MOISTURE TO WORK WITH ON THE 290
SURFACE...AND BOTH GFS AND NAM SHOW A LOWERING TROP ACROSS IA BY
THURSDAY MORNING AND STEEPER LAPSE RATES NUDGING INTO FAR SOUTHERN
MN...WHICH WOULD FAVOR HIGHER SNOW TOTALS OVER THE SE PART OF THE
CWA. WITH THE CONSISTENT MODEL FORECASTS OF QPF GREATER THAN ONE
HALF INCH AND HIGHER SNOW WATER RATIOS POSSIBLE...AND COORDINATING
WITH ARX AND FSD...HAVE DECIDED TO GO WITH WARNING IN THE WATCH
AREA. HAVE ALSO ADDED A SNOW ADVISORY IN SW MN...SOME ADJUSTMENTS
COULD BE NEEDED BUT THINK AREAS OF CENTRAL MN WILL BE BELOW
WARNING CRITERIA.

HIGH PRESSURE BUILDS IN FOR FRIDAY AND FRIDAY NIGHT...AND HAVE
LOWERED MIN TEMPS FOR FRIDAY NIGHT WITH DEEPER SNOW PACK. SHOULD
DROP PRETTY GOOD THURSDAY NIGHT AS WELL PROVIDED ENOUGH CLEARING.

LONGER TERM...SATURDAY THROUGH TUESDAY

THE GFS MODEL HINTS AT AN UPPER LEVEL BLOCKING PATTERN OVER THE
REGION THIS WEEKEND WITH A DEEP CLOSED LOW PRESSURE SYSTEM OVER THE
SOUTHWEST U.S. THE GFS MODEL CONTINUES TO SLOW THE EASTWARD PROGRESS
OF THIS LOW PRESSURE SYSTEM WITH EACH MODEL RUN. THE ECMWF MODEL
ALSO SUGGESTS THIS BLOCKING PATTERN AND HAS A SHARP 500 MB RIDGE
STILL OVER MINNESOTA INTO MONDAY. BOTH MODELS SHOW THAT OUR
FORECAST AREA WILL REMAIN UNDER THE INFLUENCE OF A SURFACE HIGH
PRESSURE RIDGE OVER THE NORTHERN GREAT LAKES REGION THROUGH SUNDAY.
THE LOW PRESSURE SYSTEM TO THE SOUTHWEST IS FORECAST TO MOVE INTO
THE CENTRAL PLAINS STATES THE FIRST OF THE WEEK. LATEST TRENDS SHOW
THAT OUR COUNTY WARNING AREA WILL BE ON THE NORTHERN FRINGE OF
PRECIPITATION ASSOCIATED WITH THIS AREA OF LOW PRESSURE. WILL STAY
THE COURSE WITH THE CURRENT FORECAST SCENARIO WHICH SHOWS THE BEST
CHANCE OF SNOW MONDAY INTO EARLY TUESDAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 12 PM CST
     THURSDAY FOR ANOKA-BLUE EARTH-CARVER-DAKOTA-HENNEPIN-
     KANDIYOHI-LE SUEUR-MCLEOD-MEEKER-NICOLLET-RAMSEY-RENVILLE-
     RICE-SCOTT-SIBLEY-WASECA-WASHINGTON-WRIGHT COUNTY(IES).

     SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
     BROWN-FARIBAULT-MARTIN-REDWOOD-WATONWAN-YELLOW MEDICINE
     COUNTY(IES).

     WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY
     FOR FREEBORN-GOODHUE-STEELE COUNTY(IES).

WI...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY
     FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX
     COUNTY(IES).

&&

JPR/WH/MTF
Hazardous weather outlook, Mar 14, 2:06 PM CST, 14 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
206 PM CST TUE MAR 14 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
151200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
206 PM CST TUE MAR 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WATCH HAS BEEN ISSUED FOR PARTS OF CENTRAL AND
SOUTHERN MINNESOTA AND WEST CENTRAL WISCONSIN FOR WEDNESDAY NIGHT
AND THURSDAY. SIX OR MORE INCHES OF SNOW MAY OCCUR ALONG AND SOUTH
OF A LINE FROM WILLMAR THROUGH THE TWIN CITIES METROPOLITAN AREA TO
CORNELL WISCONSIN. THE SNOW IS ASSOCIATED WITH A LOW PRESSURE SYSTEM
THAT IS EXPECTED TO MOVE ACROSS IOWA DURING THE PERIOD.

SEE THE LATEST WINTER WEATHER MESSAGE FROM THE CHANHASSEN/TWIN CITIES
NATIONAL WEATHER SERVICE OFFICE FOR SPECIFIC DETAILS ON THE WINTER
STORM WATCH COVERING PARTS OF CENTRAL AND SOUTHERN MINNESOTA AND WEST
CENTRAL WISCONSIN.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON
OR TONIGHT.

RAH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 4:17 AM CSTWinter Storm WarningMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 24 more35 hr

Nearby

Snow Advisories in Minnesota, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.